# SDR CALA2019070301129

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 99,428 hours, 9,867 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Not Reported
- Condition: Leaking
- Location: Waste Water
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WATER LEAKING FROM BELLY OF AFT CARGO PIT. LOWER AFT FUSELAGE LEAKING GRAY WATER FROM AFT AND BULK CARGO COMPARTMENT FUSELAGE DRAINS. SPILL COVERAGE AREA IS FROM STA. 1455 TO STA. 2062 AND FROM S-47(L) TO S-47(R). C/W IMEDIATE CLEANUP REF ECRA 2011-01000 CARGO COMP SPILL SECTION 2.B 1-10. APPROX AREA OF SPILL FROM BODY STA. 1455 TO STA. 2062 AND BL47(L) AND BL47(R). WILL REQUIRE INDEPTH CLEAN UP. REQUEST W/I 7 DAYS ACCP ECRA2011-01000AA CARGO COMP SPILL SEC 2. B, INDEPTH CLEANUP, IN APPROX AREA FROM BS1455 TO BS 2062 BTWN BL 47(L) TO BL 47(R). ACCOMPLISH IN DEPTH CLEANUP WITHIN 7 DAYS. TOMC-APPROVAL. RECORDS UPDATE. REMOVED FOR ACCESS THREE CENTER ROWS OF AFT PIT FLOORBOARDS FROM FWD BLKHD TO BALL MAT AND FWD CTR BALL MAT. TOMCQC REV PERFORMED. ACCOMPLISHED IN DEPTH CLEANUP FROM BS1455 TO BS2062 BL47L TO BL4. 7R ALL REMOVED FLOORBOARDS INCLUDING BULK PIT INSTALLED. REF ECRA 2011-01000 AND AMM 25-80-99 AND 25-52-10
